# SDR DALA2019090805204

- Difficulty date: September 7, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 72,731 hours, 52,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPLS SEAT LIGHT AT SEAT 16E INOP. REPLACED EPLS SEAT LIGHT OPS CHECK GOOD MD88 AMM 33-53. (LP5597622)
